MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier - requested, not provided.Age & date of birth - requested, not provided.Patient sex - requested, not provided.Weight - requested, not provided.Ethnicity - requested, not provided.Race - requested, not provided.Implanted date: device was not implanted.Explanted date: device was not explanted.One 6fr glidesheath slender device along with the dilator was received for product evaluation.Visual inspection revealed that the sheath had damage at the tip and two kinks were observed, one near the hub and the other in the middle of the sheath.The dilator was examined, and a bend was observed in the middle of the dilator.A review of the device history record of the product code/lot# combination was conducted with no findings.Based on the provided information and investigation results, there is no definitive evidence that this event was related to a device defect or malfunction.It is likely that difficulties during insertion of the sheath into the patient may have caused the reported issue.However, the exact cause of the reported event cannot be definitively determined based on the available information.
 
Event or Problem Description
This report has been deemed reportable upon investigation of the actual device.The user facility reported that the glidesheath slender was used during the angiogram procedure, and the sheath malfunctioned.The patient's condition was stable, and the angiogram was successful.The blood loss was less than 250cc's.There was no patient injury, medical/surgical intervention required.Additional information was received on 28jun2019.They utilized the guidewire; the sheath was being placed over the wire and it kinked and was unable to be utilized for access.The puncture site was left dorsalis pedis artery, retrograde.Lesion treatment history was reported to be left anterior tribal occluded, left posterior trial occluded, left peroneal artery patent.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton, md
MDR Report Key10153673
Report Number1118880-2020-00152
Device Sequence Number11307120
Product Code DYB
UDI-Device Identifier00389701011332
UDI-Public00389701011332
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberN/A
Device Catalogue Number50-1060
Device Lot NumberXA02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1